# SDR DALA2024071107040

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 91,411 hours, 18,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1708, OVERHEAD PANEL EMER DOORS ANUNCIATOR LIGHT LENS DETACHED. CORRECTIVE ACTION: REPLACED OVERHEAD ANUCIATOR LIGHT PANEL. (LP 6005419)
